Asymptotic integration of a singularly perturbed problem in the case of a multiple spectrum with violation of stability conditions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 74-78 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1993_6_a13,
     author = {O. I. Kirpikova and N. A. Rashchepkina},
     title = {Asymptotic integration of a~singularly perturbed problem in the case of a~multiple spectrum with violation of stability conditions},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {74--78},
     year = {1993},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a13/}
}
TY  - JOUR
AU  - O. I. Kirpikova
AU  - N. A. Rashchepkina
TI  - Asymptotic integration of a singularly perturbed problem in the case of a multiple spectrum with violation of stability conditions
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1993
SP  - 74
EP  - 78
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1993_6_a13/
LA  - ru
ID  - IVM_1993_6_a13
ER  - 
%0 Journal Article
%A O. I. Kirpikova
%A N. A. Rashchepkina
%T Asymptotic integration of a singularly perturbed problem in the case of a multiple spectrum with violation of stability conditions
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1993
%P 74-78
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1993_6_a13/
%G ru
%F IVM_1993_6_a13
O. I. Kirpikova; N. A. Rashchepkina. Asymptotic integration of a singularly perturbed problem in the case of a multiple spectrum with violation of stability conditions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 74-78. http://geodesic.mathdoc.fr/item/IVM_1993_6_a13/